# SDR FDEA201110084385

- Difficulty date: October 8, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 655720416
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR LOWER INBD TEE FITTING CORRODED. REMOVED TEE FITTING IAW SRM 51-30-2, FABRICATED, LOCATED AND DRILLED NEW TEE FITTING IAW SRM 52-30-1 FIG 1, INSTALLED NEW TEE FITTING IAW SRM 51-30-2.
